Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 196–196 | Cite as

Pembrolizumab/nintedanib

Various toxicities: case report
Case report
  • 34 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 57-year-old man developed arthritis, ocular hypotony with vision loss, pneumonitis and interstitial pulmonary fibrosis following treatment with pembrolizumab for metastatic cutaneous melanoma. Subsequently, he developed diarrhoea during treatment with nintedanib for pulmonary fibrosis.

The man, who was diagnosed with metastatic cutaneous melanoma, started receiving treatment with IV pembrolizumab 200mg every 3 weeks. His medical history was significant for depression and deep vein thrombosis. After 3 months of treatment, he had complete metabolic response. He continued receiving maintenance therapy with pembrolizumab for total 32 doses until discontinuation. Following first 3 months of treatment, he developed arthritis mainly affecting the small joints of the hands...

Reference

  1. Nguyen M, et al. Pembrolizumab Induced Ocular Hypotony With Near Complete Vision Loss, Interstitial Pulmonary Fibrosis and Arthritis. Frontiers in Oncology 9: 944, 2019. Available from: URL: http://doi.org/10.3389/fonc.2019.00944 - Australia

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations